# SDR SIMA200510116

- Difficulty date: April 7, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500437003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND RIGHT OMEGA BEAM AT CROSS BEAM ATTACHMENT FRAME 29 CORRODED.  REMOVED AND INSTALLED NEW OMEGA BEAM IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
